MathSciNet Relay Station
MathSciNet bibliographic data
MR2813341 46L36 (28D15 37A20)
Ioana, Adrian $W\sp *$-superrigidity for Bernoulli actions of property (T) groups. J. Amer. Math. Soc. 24 (2011), no. 4, 1175–1226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement